# SDR C2XA05BT082

- Difficulty date: November 19, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 8,354 hours, 6,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE INSPECTION CHECK, MAINTENANCE FOUND THAT THE LEFT OVERWING EMERGENCY LIGHT WAS NOT WORKING.  REMOVED AND REPLACED BULB IN LEFT OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB145 MM 33-50-10, OPS CHECKED GOOD.
